Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Topological entropy for geodesic flows
under a Ricci curvature condition

Author: Seong-Hun Paeng
Journal: Proc. Amer. Math. Soc. 125 (1997), 1873-1879
MSC (1991): Primary 58F17; Secondary 53C20, 53C21, 53C22
MathSciNet review: 1372043
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is known that the topological entropy for the geodesic flow on a Riemannian manifold $M$ is bounded if the absolute value of sectional curvature $|K_{M}|$ is bounded. We replace this condition by the condition of Ricci curvature and injectivity radius.

References [Enhancements On Off] (What's this?)

  • [AC] M. Anderson, J. Cheeger, $C^{\alpha }$-compactness for manifolds with Ricci curvature and injectivity radius bounded below, J. Differential Geometry 35 (1992), 265-281. MR 93c:53028
  • [B] R. Brocks, Abstandsfunktion, Riccikrümmung und Injektivitätsradius, Diplomarbeit, University of Münster (1993).
  • [CE] J. Cheeger, D. G. Ebin, Comparison theorems in Riemannian geometry, Amsterdam, 1975. MR 56:16538
  • [DSW] X. Dai, Z. Shen, G. Wei, Negative Ricci curvature and isometry group, Duke Math. J. 76 (1994), 59-73. MR 96e:53051
  • [FM] A. Freire, R. Mañé, On the entropy of geodesic flow in manifolds without conjugate points, Invent. Math. 69 (1982), 375-392. MR 84d:58063
  • [GHL] S. Gallot, D. Hulin, J. Lafontaine, Riemannian geometry, Springer-Verlag, 1987. MR 88k:53001
  • [H] J. Heo, Completely multi-positive linear maps and representations of Hilbert $C^{*}$-modules, preprint.
  • [KH] A. B. Katok, B. Hasselblatt, Introduction to the modern theory of dynamical systems, Cambridge University Press, 1995. MR 96c:58055
  • [Ma1] A. Manning, Topological entropy for geodesic flows, Ann. Math. 110 (1979), 567-573. MR 81e:58044
  • [Ma2] -, More topological entropy for geodesic flows, Dynamical systems and turbulence, Warwick (1980), 243-250. MR 84j:58096
  • [P] S.-H. Paeng, A sphere theorem under a curvature perturbation, Kyushu J. Math. 50 (1996), 459-470.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 58F17, 53C20, 53C21, 53C22

Retrieve articles in all journals with MSC (1991): 58F17, 53C20, 53C21, 53C22

Additional Information

Seong-Hun Paeng

Received by editor(s): August 23, 1995
Received by editor(s) in revised form: October 17, 1995, and December 21, 1995
Additional Notes: Partially supported by the Basic Science Research Institute Program and in part supported by GARC-KOSEF
Communicated by: Mary Rees
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society